MathSciNet Relay Station
MathSciNet bibliographic data
MR896767 58E15 (49A50 49F22)
Hardt, Robert; Lin, Fang-Hua Mappings minimizing the $L^p$ norm of the gradient. Comm. Pure Appl. Math. 40 (1987), no. 5, 555–588.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement